MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC ISOLETTE 8000+; INFANT RADIANT WARMER

DRAEGER MEDICAL SYSTEMS, INC ISOLETTE 8000+; INFANT RADIANT WARMER
Catalog Number MU20602
Medical Device Problem Codes Material Opacification (1426); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the result of their measurements was significantly greater x-ray attenuation in the base of the draeger isolette when compared to the customer other non-draeger incubators.The customer stated that, when using the same exposure parameters(70kv &0.5mas), the measured exposure to the image receptor in the new incubator was 45-48% less than compared to their other incubator.In order for the users to achieve a better exposure, they increased the parameters from.05mhs to.08mhs, and stated that this would increase the patient dose by about 60%.There was no patient injury or adverse patient impact reported.
 
Additional Manufacturer Narrative
It was reported to draeger that the results for their measurements indicated a greater xray attenuation in the base of the new incubators when compared to the older incubators.There were five device serial numbers that were provided, however, not one device was linked to a specific event.As manufacturer of the i8000 plus, drager provides an xray tray underneath the patient compartment as a part of the device design.However, clinicians make determining factors on how to best to take x-rays based on patient assessments, facility protocols and best standard practices.Hospitals should follow the i8000 plus instructions for use as well as apply any necessary training needed when implementing a new device into clinical use.For this complaint by the customer regarding 5 i8000 plus devices, a drager engineer went to the facility to conduct a visual inspection and check the function of all (b)(4) devices based on drager's ipml checkout procedure.According to the engineer's service report all units were inspected and all functions passed.He also provided five pictures showing the set-up of the patient compartment from the base to a complete unit with the scale and xray tray, mattress, and hood in succession.With the set up and the ipml procedure meeting all parameters, the devices are ready for clinical use.It was confirmed that there have been no changes to the acrylic supplier for the isolette hood and it was later confirmed by supply quality on (b)(6) 2024 that the supplier has not reported any changes to materials or processes.Additionally, it was confirmed there have been no engineering changes to the device hood or any parts above the x-ray tray.The i8000 plus conforms to the iec 60601-2-12:2020 standard for basic safety and essential performance of infant incubators and the device has been used successfully to provide a controlled temperature, oxygen (optional), and humidity (optional) environment for both premature and full-term babies up to a maximum of 10kg since its inception in 2017.A lookback of complaint investigations for the isolette 8000 plus showed no history of other reports for xray attenuation.Based on the information available it¿s been determined that there was no malfunction of these devices, and they are working as intended.
 
Event or Problem Description
The customer reported that the result of their measurements was significantly greater x-ray attenuation in the base of the draeger isolette when compared to the customer other non-draeger incubators.The customer stated that, when using the same exposure parameters (70kv &0.5mas), the measured exposure to the image receptor in the new incubator was 45-48% less than compared to their other incubator.In order for the users to achieve a better exposure, they increased the parameters from.05mhs to.08mhs and stated that this would increase the patient dose by about 60%.There was no patient injury or adverse patient impact reported.Device serial number: (b)(6).

Brand Name
ISOLETTE 8000+
Common Device Name
INFANT RADIANT WARMER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key19666846
Report Number2510954-2024-00031
Device Sequence Number20488987
Product Code FMZ
UDI-Device Identifier04049098090612
UDI-Public(01)04049098090612
Combination Product (Y/N)N
PMA/510(K) Number
K001242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20602
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown